# SDR JR2R20201104962

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 14,340 hours, 8,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shim
- Part number: 17013414004
- Condition: Corroded
- Location: Access Panel
- Part time: 14,340 hours, 8,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 192CR SHIM FOUND CORRODED OUT OF LIMITS.
